# SDR SWAA2024052878936

- Difficulty date: April 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR SURFACE OF CAPT SEAT TRACK AFT IB. 8-63<[01] REPLACED AFT IB CAPT SEAT TRACK REF SRM 51-40-02-0G-0 AND AMM 25-11-11-400-801.;[02] CORRECTION STEP #1. REMOVED AND REPLACED AFT IB CAPT SEAT TRACK REF SRM 51-40-02-0G-0 AND AMM 25-11-11-400-801.;[03] VERIFIED STEP 2; SEAT TRACK REPLACED.
